# SDR UPS96205646

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Corrosion
- Location: Bs 590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR MOD WORK, MAINTENANCE REPORTED RT WINDOW FRAME FS 590 AFTER CORROSION REMOVAL.  LOWER FLANGE FOUND BEYOND LIMITS PER SRM 56-20-1 ON NR 408510.  FABRICATED DOUBLER AND INSTALLED CONICAL WASHERS PER SRM 56-20-3, FIG. 1.  INSTALLED REPAIR DOUBLER PER SRM 56-20-3, FIG.1.
